MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Model Number 202.212
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: hrs, ktt.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an open reduction internal fixation (orif) of the ankle on (b)(6) 2018.During the procedure, the surgeon attempted to insert a 2.7mm locking screw into the distal fibular plate, but the locking screw would not grip the threads of the plate.The screw was easily removed and replaced with another 2.7mm locking screw.Surgery was completed with a delay of approximately 5 minutes.No patient consequence was reported.Concomitant devices reported: distal fibular plate (part number unknown, lot number unknown, quantity 1) this report is for one (1) 2.7mm locking screw this is report 1 of 1 for (b)(4).

Brand Name
2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7611764
Report Number2939274-2018-52534
Device Sequence Number2195524
Product Code HWC
UDI-Device Identifier10886982143969
UDI-Public(01)10886982143969
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.212
Device Catalogue Number202.212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR